Jump to content
Mental Support Community

Donna

  • entries
    21
  • comments
    30
  • views
    229

tired


Donna

52 views

 Share

I cant get that fat comment out of my head, im not as angry as i was but i still dont understand why .

i guess he took a dislike to me but i didnt do anything wrong im sure i didnt.

and im sure they're supposed to use words like overweight not fat.

im being pathetic and whingy but its really got to me, truth hurts and all that i suppose.

i have an appt at the Drs tomorrow so im gong to bring it up which will be extremely embarrasing and he is not going to weigh me im not playing there stupid games anymore they just take the piss.They all stand up for each other anyway.

im sick of not being able to sleep ive tried everything but it's getting worse. i know the Drs wont give me something to help im still considered a high risk ..most they ever gave me was 2 weeks worth and the doses were way too low. i even have to get my regular meds weekly and not monthly which is ridiculous im 39 ffs and havnt been actively suicidal for ages and they accept that im not going to attempt it..stupid idiots dont seem to realise i could buy a shedful of pills and do it anyway lol.

ive been pretty sedentary (sounds better than lazy) which doesnt help, i really feel like going for a run but its late..i hate the dark and night times, too dangerous...and i havnt done it outdoors for sometime now, anyway im too tired even if i cant bloody sleep and getting the dizzys again! and i cant even be bothered with the wii..wheres my motivation gone :confused:

maybe i can convince the dr this time to prescribe something..i really need some sleep, its getting me down and sending me loopy!

dont know why i keep waffling in here,bit stupid really, safer than writing it down or putting it somewhere it could be found i suppose..god knows..think im losing my mind, i can feel myself going 'funny' again :eek:

 Share

2 Comments


Recommended Comments

Hey Donna :)

insomnia is a pain in the ass, hope the dr gives you some sleeping pills, but if he does be warned they dont always work. im on sleeping tabs, and well i may as well be having a tic tac for all the good they do :(

that p/nurse was out of order Id still be :mad: too, I hope your dr does something.

Oh and btw, its not whinging, its "expressing" :)

Link to comment

hi :)

he did give me some ..7 to last for 2 weeks and the lowest dose possible lol, ive taken them in the past and know they dont always help but im willing to try anything at this stage.

The Dr did nothing about the letter,just dismissed it..apparently it's not important ..it is to me

but i suppose it's time to stop with the self pity and get over it.

Link to comment

Join the conversation

You are posting as a guest. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
×
×
  • Create New...